MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAPL CERE COIL 10 SYS 1.5X2; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAPL CERE COIL 10 SYS 1.5X2; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CPL10015230
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The phone and email address of the initial reporter are not available / reported.Physical manufacturer name: (b)(4) the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (s13546) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the coil embolization, the 1.5mm x 2cm deltaplush 10 cerecyte coil (cpl10015230 / s13546) could not be detached.The coil was withdrawn, and another coil was used to complete the procedure.There was no report of patient injury or complication.It was reported that the product is available to be returned for evaluation and analysis.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.[conclusion]: the healthcare professional reported that during the coil embolization, the 1.5mm x 2cm deltaplush 10 cerecyte coil (cpl10015230 / s13546) could not be detached.The coil was withdrawn and was successfully removed from the patient still attached to the delivery system and was not in a stretched condition; another coil was used to complete the procedure.It was reported that the enpower detachment control box and enpower connecting cable were used and the same detachment control box and connecting cable were used to detach subsequent coils.A pre-deployment electrical check was performed; the fault light was not seen and upon pressing the power button, all lights illuminated and then the green system ready light illuminated.The detachment light illuminated, and the audible signal beep was heard.There was no report of patient injury or complication; the event did not result in any clinically significant delay.The product was returned for evaluation.The investigational finding is documented below.Investigation summary: the non-sterile 1.5mm x 2cm deltaplush 10 cerecyte coil was received contained in a pouch.Visual inspection was performed.The device and its components appeared in normal condition without any damage.The v-notch, resheathing tool, resistance heating (rh), and the embolic coil were all in normal condition without any damage.The rh did not show evidence of being heated.Functional test was performed.The coil showed resistance when it was connected to the enpower control cable and connected to the multimeter; the reason was 52.6 , this is within the specification range of 48.5 - 56.0.The coil has electrical continuity.The device was connected to the enpower control cable and then connected to the detachment control box (dcb) and the power was turned on.The green system ready light illuminated, and the detachment button was pressed to initiate detachment.The coil was detached.The reported issue that the coil could not be detached during the procedure was not confirmed with functional analysis performed on returned device.A review of manufacturing documentation associated with this lot (s13546) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The reported issue that the 1.5mm x 2cm deltaplush 10 cerecyte coil could not be detached during the coil embolization procedure was not confirmed.The device was returned without any damage.Functional test was performed, and the coil detached without any issue.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr is to include the additional event information received on 7/24/2019, and to report that the product was received by the product analysis lab on 7/25/2019.The return product is pending evaluation.A supplemental 3500a report will be submitted once the product investigation has been completed.[additional information]: the healthcare professional reported that during the coil embolization, the 1.5mm x 2cm deltaplush 10 cerecyte coil (cpl10015230 / s13546) could not be detached.The coil was withdrawn and was successfully removed from the patient still attached to the delivery system and was not in a stretched condition; another coil was used to complete the procedure.It was reported that the enpower detachment control box and enpower connecting cable were used and the same detachment control box and connecting cable were used to detach subsequent coils.A pre-deployment electrical check was performed; the fault light was not seen and upon pressing the power button, all lights illuminated and then the green system ready light illuminated.The detachment light illuminated, and the audible signal beep was heard.There was no report of patient injury or complication; the event did not result in any clinically significant delay.The product was returned for and is pending evaluation.A supplemental 3500a report will be submitted once the product investigation has been completed.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAPL CERE COIL 10 SYS 1.5X2
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key8812559
Report Number3008114965-2019-01071
Device Sequence Number11451285
Product Code HCG
UDI-Device Identifier00878528008170
UDI-Public00878528008170
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue NumberCPL10015230
Device Lot NumberS13546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer07/24/2019
07/29/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date07/25/2019
07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1